# SDR A6WA201040467

- Difficulty date: June 22, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 319 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FWD CLIP IS CORRODED.  SERVICE DOOR LOWER SILL FWD CLIP R & R IAW SRM 51-42-21.
